# SDR TWAA9818603

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND IN AFT FUSELAGE AT STA 1087, A 1.5 INCH CRACK AND SHEARED RIVETS BETWEEN LONGERON 2R AND 3R, O/B OF BATH TUB FITTING ON TIE ANGLE.  REPLACED PART PER SPECIAL PROCESSES MANUAL 6-70-01, PAGE 2 FIG A.
